# SDR HALA2008120700880

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,931 hours, 4,580 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 9798585
- Part serial: 13590
- Condition: Malfunctioned
- Location: Engine Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  LEFT ENGINE FAILED TO START. NO ROTATION.  R & R LT ENGINE STARTER CONTROL VALVE PER AMM 80-11-02 OPS AND LEAK CHK GOOD.
